# SDR CALA2014031290590

- Difficulty date: March 8, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 53,766 hours, 13,339 cycles
- Engine: Pwa PW4056
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Split
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPLIT ALTIMETER BETWEEN CAPTAIN & FIRST OFFICER.  CAPTAIN 33000 & FIRST OFFICER 32800, ALTIMETER DISAGREE EICAS & LIGHT ON.
